The B-vitamins are water-soluble (dissolvable in water) and are easily removed from the body in urine. They are generally considered safe, with little to no side-effects.
Omega 3s will help with headaches or other side effects from Lexapro too.
Not only can you, you probably should. You might also consider magnesium supplementation as well, and a good multi. Anti-depressants, as do all medications, interfere with the body's normal functioning, which includes absorption of certain nutrients. B vitamins are also essential co-factors for producing the neuro-transmitters the Lexapro is acting on, so they should aid its functioning without increasing its functioning. Same with omega-3 oils, as anti-depressants often cause weight gain and increased cholesterol, which is aided by omega 3 oils, and they also aid brain function, particularly fish oil (DHA). Fish oil is also said to help with the brain zaps some people get when they stop ssris, so it's useful to have in your system.